Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4 (2006), Issue 1, Pages 1-6
http://dx.doi.org/10.1155/2006/521425

Characterizations of inner product spaces by orthogonal vectors

1Dipartimento di Ingegneria della Produzione e Metodi e Modelli Matematici, Università degli studi di Genova, Piazzale Kennedy, Pad. D, 16129 Genova, Italy
2Dipartimento di Fisica e Matematica, Università dell'Insubria, Via Valleggio 11, 22100 Como, Italy

Received 1 July 2004

Academic Editor: Jürgen Appell

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marco Baronti and Emanuele Casini, “Characterizations of inner product spaces by orthogonal vectors,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 1-6, 2006. doi:10.1155/2006/521425